# SDR UIEA2019081635134

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rod End
- Part number: 224134019
- Part serial: NSN
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN - #2 ENG L/H CORE COWL SUPPORT ROD END AND WELD ASSY WORN.( REPLACED #2 ENG L/H CORE COWL SUPPORT ROD END AND WELD ASSY WITH NEW IAW 70-50-00-912-001. CONDITION CHECK NORMAL.     SPACER OFF PART (PN: NAS43HT5-8)   BEARING END ROD OFF PART (PN: 26C0313-11)  LOCKING OFF PART (PN: NAS1193K5C) )
